RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 149, Number 2, Pages 244–251 (Mi tmf4231)  

This article is cited in 1 scientific paper (total in 1 paper)

Phase diagrams of multicomponent lattice models

N. N. Ganikhodzhaevab, C. H. Pahb

a National University of Uzbekistan named after M. Ulugbek
b International Islamic University Malaysia

Abstract: We consider $q$-component models on both the integer lattice $\mathbb Z^2$ and a second-order Cayley tree and study phase diagrams of these models.

Keywords: Cayley tree, Gibbs measure, phase diagram

DOI: https://doi.org/10.4213/tmf4231

Full text: PDF file (385 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 149:2, 1512–1518

Bibliographic databases:

Received: 26.12.2005

Citation: N. N. Ganikhodzhaev, C. H. Pah, “Phase diagrams of multicomponent lattice models”, TMF, 149:2 (2006), 244–251; Theoret. and Math. Phys., 149:2 (2006), 1512–1518

Citation in format AMSBIB
\Bibitem{GanPah06}
\by N.~N.~Ganikhodzhaev, C.~H.~Pah
\paper Phase diagrams of multicomponent lattice models
\jour TMF
\yr 2006
\vol 149
\issue 2
\pages 244--251
\mathnet{http://mi.mathnet.ru/tmf4231}
\crossref{https://doi.org/10.4213/tmf4231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2302863}
\zmath{https://zbmath.org/?q=an:1177.82043}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...149.1512G}
\elib{http://elibrary.ru/item.asp?id=9296933}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 149
\issue 2
\pages 1512--1518
\crossref{https://doi.org/10.1007/s11232-006-0134-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000242873600006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33751269670}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4231
  • https://doi.org/10.4213/tmf4231
  • http://mi.mathnet.ru/eng/tmf/v149/i2/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ganikhodjaev NN, Rozikov UA, “PIROGOV-SINAI THEORY WITH NEW CONTOURS FOR SYMMETRIC MODELS”, International Journal of Geometric Methods in Modern Physics, 5:4 (2008), 537–546  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:254
    Full text:88
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019